Baruch College Department of Mathematics | Rados Radoicic


Rados Radoicic

The following are the papers indicated in yellow in Rados Radoicic’s vitae, please click on the link to view the PDF.

J. Kynčl, J. Pach, R. Radoičić, G. Tóth. (2015). Saturated simple and k-simple topological graphs, Computational Geometry: Theory and Applications, Volume 48(4), pp. 295-310. click here.

E. Ackerman, J. Pach, R. Pinchasi, R. Radoičić, G. Tóth. (2014). A note on coloring line arrangements, The Electronic Journal of Combinatorics, Volume 21(2), p. 2-23. click here

J. Pach, R. Radoičić, G. Tóth. (2012). Tangled thrackles, in: Computational Geometry (XIV Spanish Meeting on Computational Geometry, EGC, Alcalá de Henares, Spain, June 27-30, 2011), Lecture Notes in Computer Science Festschrift Volume in Honour of Ferran Hurtado’s 60th Birthday, Volume 7579, Springer-Verlag, pp. 45-53; also in: Geombinatorics, Volume 21(4), pp. 157-169. click here.

J. Fox, M. Mahdian, R. Radoičić. (2008). Rainbow solutions to the Sidon equation, Discrete Mathematics, Volume 308, pp. 4773-4778. click here.

R. Radoičić. G. Tóth. (2008). The discharging method in combinatorial geometry and the Pach-Sharir conjecture, in: Surveys on Discrete and Computational Geometry: Twenty Years Later (eds. J. E. Goodman, J. Pach, R. Pollack), Contemporary Mathematics, Volume 453, American Mathematical Society, pp. 319-342. click here.

J. Pach, R. Radoičić, G. Tardos, G. Tóth. (2006). Improving the crossing lemma by finding more crossings in sparse graphs, Discrete and Computational Geometry, Special Issue (devoted to SoCG 2004), Volume 36, pp. 527-552. click here

J. Pach, R. Radoičić, J. Vondrák. (2006). On the diameter of separated point sets with many nearly equal distances, European Journal of Combinatorics, Volume 27, pp. 1321-1332. click here

N. Alon, R. Radoičić, B. Sudakov, J. Vondrák. (2006). A Ramsey-type result for the hypercube, Journal of Graph Theory, Volume 53, pp. 196-208. click here

R. Pinchasi, R. Radoičić, M. Sharir. (2006). On empty convex polygons in a planar point set, Journal of Combinatorial Theory, Series A, Volume 113, pp. 385-419. click here

R. Pinchasi, R. Radoičić. (2004). Topological graphs with no self-intersecting cycle of length 4, in: Towards a Theory of Geometric Graphs, Contemporary Mathematics, Volume 342, American Mathematical Society, pp. 233-243. click here